MAUDE Adverse Event Report: BALT USA CARRIER DELIVERY CATHETER

BALT USA CARRIER DELIVERY CATHETER
Model Number CR7074
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 01/27/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
Balt usa reference: #(b)(4).An evaluation of the actual complaint sample could not be performed as device was unavailable to be return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f251000709 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: "text received from the physician "had vessel rupture with raptor/carrier last night.I don't think it was device related.Pulled out a long firm clot on 6th pass and had extrav from m1 probably avulsed m2 pt died"" update 28jan2026 - additional information received from the issuer: "passing along this complaint.I do not yet have specific reference numbers or lots; will forward when they become available.Wanted to document because patient death was reported.Physician does not believe this was a device related injury.".

Brand Name
CARRIER DELIVERY CATHETER
Common Device Name
CARRIER
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key24475681
Report Number3014162263-2026-00006
Device Sequence Number9615516
Product Code QJP
UDI-Device Identifier00810068561982
UDI-Public(01)00810068561982(11)251018(17)261018(10)F251000709
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K252569
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCR7074
Device Lot NumberF251000709
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown